# SDR WRLA95005

- Difficulty date: February 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274WA
- Make and model: Doug MD-11F
- Aircraft serial: 48633
- System (JASC): 2710 · Aileron Control System
- Part: Circuit Breaker
- Part number: B11005
- Condition: Pulled
- Location: Aileron Control
- Stage of operation: TX
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI AND 'FLIGHT CONTROL CHECK', CREW UNABLE TO RECEIVE PROPER FLT CONTROL POSITION INDICATION FOR AILERONS.  CREW ELECTED TO RETURN TO GATE FOR TROUBLESHOOTING.  ACFT RETURNED TO GATE WITHOUT INCIDENT.  UPON TROUBLESHOOTING, NOTED 'DEFLECTED AILERON' CIRCUIT BREAKER WAS PUSHED IN.  SYSTEM DEACTIVATED PRIOR TO DELIVERY TO WO.  FURTHER INVEST CONFIRMED C/B MISTAKENLY REACTIVATED BY REMOVING LOCKING COLLAR & RESETTING BY MX DURING LAST MX ACTIVITY.  C/B PULLED & COLLARED, & FLT CONTROL TEST SUCCESSFULLY PERFORMED.  ACFT RETURNED TO SERVICE.  A 'SPECIAL MAINTENANCE' TASK CARD HAS BEEN DEVELOPED TO REMOVE & STOW WIRING THAT SUPPLIED POWER TO C/B, & A 'DEACTIVATED' PLACARD WILL BE PLACED OVER C/B LEGEND.  (X)
